# SDR SWAA2025081804438

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 63,998 hours, 41,819 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AS WE WERE ABOUT TO SELECT FLAPS 1 (210KTS) WE NOTICED THE FLAP GAUGE INDICATING ZERO - ONE ON RT SIDE. WHEN WE SELECTED F1 THE FLAPS/SLATS DID NOT EXTEND.  SELECTED F5,  SAME RESULT. RETURNED  FLAP HANDLE TO ZERO CHECKED CIRCUIT BREAKERS,  ALL IN,  AND EXECUTED TRAILING EDGE FLAPS UP LANDING CHECKLIST QRH 9.34-9.36 COMPLIED WITH,  VREF 163 VTARGET 168. COMPLIED WITH FSEU BITE IAW FIM 27-51 TASK 801,  NO CURRENT FAULTS FOUND. FOUND INTERMITTENT INACTIVE FAULT 27-53257.  INSPECTED TRAILING EDGE FLAP DRIVE SYS IAW AMM 27-51-00, NO DEFECTS FOUND. PERFORMED TRAILING EDGE OPS CHECK IAW AMM 27-51-00 NO DEFECTS FOUND.  AC OK FOR SERVICE.
